# SDR SWAA2022123073292

- Difficulty date: November 18, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE RIB WBL 201.90 HAS AFT WEB / SEAL ASSY CRACKED AT LWR BOLT HOLE.  REMOVED AND REPLACED SEAL ASSY WEB AT RT WING TE RIB WBL 201.90 IAW SRM 51-40-02-0G-0.
